International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 3, Pages 149-155

Method of replacing the variables for generalized symmetry of the D'Alembert equation

Gennadii A. Kotel'nikov

Russian Research Center Kurchatov Institute, Kurchatov Square 1, Moscow 123182, Russia

Received 24 April 2001; Revised 19 December 2001

Copyright © 2002 Gennadii A. Kotel'nikov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We show that by the generalized understanding of symmetry, the D'Alembert equation for one component field is invariant with respect to arbitrary reversible coordinate transformations.